# SDR ASMF201109002

- Difficulty date: August 27, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 32,617 hours, 10,957 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20633000
- Part serial: 795
- Condition: Damaged
- Location: Mlg
- Part time: 1,172 hours, 707 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AND PERFORMING A MLG WHEEL CHANGE, MX DETECTED BRAKE NR 2 WITH 11 LINKS BROKEN, ONE LINK LOOSED AND 4 RIVETS DAMAGED, SO THE BRAKE WAS REPLACED IAW MM 32-41-41, TESTED CORRECT.
